MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 60CM LENGTH; SCS LEAD
Model Number 3186
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was unable to enter mri mode due to high impedances.The investigation did not determine which lead attributed to this issue.Surgical intervention was undertaken, and the lead was explanted and replaced.
 
Additional Manufacturer Narrative
B3: event date is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs lead, model: 3186, udi: (b)(4), serial: (b)(6), batch: 4636579.

Brand Name
OCTRODE LEAD KIT, 60CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22854573
Report Number1627487-2025-04151
Device Sequence Number19920906
Product Code LGW
UDI-Device Identifier05414734406130
UDI-Public(01)05414734406130(10)4636579(17)160628
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2016
Device Model Number3186
Device Catalogue Number3186
Device Lot Number4636579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2).; SCS IPG.; SCS LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight113 KG